MAUDE Adverse Event Report: STRYKER SPINE-US XIA 3 TITANIUM MONOAXIAL SCREW DIA 6.5 X 55 MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-US XIA 3 TITANIUM MONOAXIAL SCREW DIA 6.5 X 55 MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 482306555
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A patient was revised to address a fractured xia monoaxial screw.
 
Additional Manufacturer Narrative
Additional data: b5, d4, d9, h3, h4.H6 codes have been updated to reflect conclusion of the investigation.
 
Event or Problem Description
A patient was revised approximately 8 years post-operatively to address a fractured xia monoaxial screw.

Brand Name
XIA 3 TITANIUM MONOAXIAL SCREW DIA 6.5 X 55 MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key19442009
Report Number0009617544-2024-00096
Device Sequence Number8455995
Product Code NKB
UDI-Device Identifier04546540561527
UDI-Public(01)04546540561527(11)20140407(10)B41239
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K142381
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number482306555
Device Lot NumberB41239
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/21/2024
Supplement Date Received by Manufacturer09/26/2024
Initial Report FDA Received Date06/01/2024
Supplement Report FDA Received Date10/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/07/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown